# SDR CALA2022070601660

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: UA31534130040
- Condition: Cracked
- Location: Fr 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 HAS CRACK INDICATION AT LH STR 22 IN RADIUS OF HORIZONTAL FLANGE ADJACENT TO LOWER IB DOOR STOP BOLT. GENERATED AT HAECO L CQ PER NR 9290219 (26219) BY V892444 {SUPPORT TASK} 1 WITH NO DEVIATIONS.  A DIP IS REQUIRED PER PART 2 TO ACCOMPLIS ILLET RADII AT LH FR68 STR22L PER PART 2A OF THE LATEST REVISION ORM REPEAT INSPT?S NOT TO EXCEED INTERVALS OF 19,700 FC THEREAFT H INITIAL INSPECTION OF REPAIR PART INNER & HORIZONTAL FLANGES F OF ECRA5341-01319 ON OR BEFORE ACFT REACHES 50,764 TTL FC, PERF ER. WHILE ACCOMPLISHING EA5341-01231, NOTED CRACK WAS IDENTIFIED REQ UIRING INTERIM REPAIR PER PART 1 OF ECRA5341-01319 AND REO L2380 REF ECRA 5341-01319 DIP GENERATED TO "ACCOMPLISH INITIAL INSPECT TOMC-APPROVAL FROM SC1ELBYC COMMENT ION ON THE REPAIR PART INNER & HORIZONTAL FLANGES FILLER RADII A T LH FR68 STR22 LHPER PART 2A OF TEH LATEST REVISION OF ECRA 53 41-01319 ON OR BEFORE THE A/C REACHES 50,764 TOTAL A/C FLIGHT CY CLES.  PERFORM REPEAT INSPECTIONS NOT TO EXCEED INTERVALS OF 19, 700 FLIGHT CYCLES THEREAFTER".  TOMC APPROVES DIP. QC REVIEWED RECORDS UPDATE QC REVIEWED INIT: 50764 TAFC O/C (-4739) WILL ITO TO RIR (-4740) RIR: 19700 FC .....................AZ / U370830
